# SDR ASAA2023080244380

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 46,499 hours, 13,522 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSAT AUTOLAND. APP WARN APPX 50' 34L APPROACH. GROUNDED - YES. FFR SHOWD NO FAULTS LAST FLIGHT, DFCS CHA AND CH B. HGS LOGGED "RALT 1" FAULTS AND "RALT COMP" FAULTS LAST FLIGHT LEG. HGS SYSTEM TEST AND HGS SENSOR DATA TEST FOR RAD ALT NML, REF SMM 34-36-00. LRRA OPS TEST NML, REF MM 34-33-00.
